Anyone have any advice

Hi all iv got Endo ,I was put on zoladex 3 and a half months ago my gp also put me on tibalone (hrt ) as I suffer quiet badly with depression and anxiety and was a complete mess ,my only trouble at the moment is iv put on a massive 2 stone while being on both of these things . First is it normal and second will I ever stop I'm really not coping someone plz shed a bit of lite xx

3 Replies

  • Hi - I assume you have been given Livial and this can be associated with significant weight gain in some women. The most important issue is why you have been given Zoladex. What is your endo history? x

  • Livial ? What's that sorry I'm dont know what that is ,iv been put on zoladex because of my Endo ,I was diagnosed Las April after having yrs of misery with periods being all over the place and yrs of being in constant pain and every one telling me its all in my head after finally having a lap Last april they found I had Endo ,I'm sure what stage ,I had adhesions my bowel was attached to my tummy lining and I had cyst on my overies .im due to see my consultant next month with regards as to weather they are gonna remove my overies or give me a hysterectomy 😓

  • Hi - Livial (tibolone) is the usual HRT given with Zoladex. I assume then that they have given you Zoladex to decide if a hysterectomy will 'cure' your endo but unfortunately a hysterectomy doesn't cure endo. There is no cure but the only effective treatment is complete removal (excision) of your endo. It can continue to grow after a hysterectomy. As there was bowel involvement you should be seen in a specialist endo centre and not in general gynaecology as you are likely to have had endo missed. Specialists will retain your uterus and ovaries when possible and remove the disease and not organs unless you are at an age that their removal would be appropriate. Can you click on my name and read my post on Pouch of Douglas endo to see if you identify with the symptoms and the one on finding a specialist. x

You may also like...